advertisement
Question
Posted by: kenyangal | 2008/05/22

Discharge after Depo

I got a depo shot (first time ever) on the 12th May which was also the first day of my periods. Normally the periods last about 3 days, but in this case, the following day they stopped. Since then, I have been having a discharge, brownish, tinged with blood, like twice a day, and when I pee, I wipe off some of it.

I had 2 pregnancy tests and they are negative. The discharge smells like the normal discharge, but it has blood. Please help. Should I go see my gyna?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is normal with Depo.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement